# SDR AU000781

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Tank
- Condition: Unwanted
- Location: Aircraft Fuel Sy
- Component: Aircraft Fuel Sy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MOGAS USED IN AIRCRAFT WITHOUT AN STC.   .  (X)
